# SDR SWAA2022032551650

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN EA 1-A57-15168R1(U103366) FOUND #9 SPOILER UPPER SURFACE TO BE DISBONDED AT 2 EA LOCATIONS. AREA 1: 12' FROM L/E; 4.5' FROM INBD EDGE. AREA 2: 9' FROM L/E; 6.5' FROM OTBD EDGE / #9 SPOILER PANEL WAS REMOVED AND REPLACED WITH SERVICEABLE SPOILER PANEL ON CUSTOMER CARD NUMBER 4103366.
